# SDR UPS01836922

- Difficulty date: September 15, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5645332113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FINGER DOUBLER IS CORRODED BEYOND LIMITS STA 940-960 RBL 60-65. REMOVED FABRICATED AND REPLACED DOUBLER IAW DWG 5645332, AND SRM 53-1-0, 51-1-21.
